# SDR DALA1111810691

- Difficulty date: January 29, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISLOCATED HOLES ON LT WING LWR SKIN WSTA 730 COMMON TO FUEL PNL PN 112N62002-7 DUE TO USING FUEL PNL PN 112N6002-8 (FOR RT WING) TO PICK UP HOLES/COMPLIED ERA 489459-14 REV ORIGINAL ON LT WING LOWER SKIN PANEL ON HMV AT SAA ON NRC 180986.
